advertisement
Question
Posted by: Lisa | 2008-06-18

Q.

Cyclidox

Hi Doc

My doctor prescribed me cyclidox to help with my acne. Right now I am on co-amoxyclav 1000 for the next 5 days for sinusitis. I forgot what he said to me, but is it right that I must first finish the amoxy before taking the cyclidox? how long after must I wait? and also, is it important to take 2 capsules on the first day and then one after? it says "take one a day" on the sticker. I dont react well to doxycycline (i was on it in 2006 for a pelvic infection and it made me very nauseas and raised my BP a bit to the extent they had to give it to me via IV in hospital so that I finished the dose which felt like it burnt my veins when it went in), and I told the doctor that, but he says its a low dosage and I should try taking it. Should I really? IS this the most effective treatment for acne? (my skin is quite bad at the moment)

Thanks!

Expert's Reply

A.

Expert ImageCyberDoc

Dear Lisa,
Yes finish the Co-amoxyclav first - both are antibiotics and can cause severe diarrhoea if you take it together. You can start the cyclidox right after the Amoxy finishes. The dose for acne is a low dose usually 50mg twice a day or 100mg once a day - you don't have to take 2 the first day. Cyclidox is a tetracycline and it does make you nauseous but should not be too bad on the low dose. Just check your BP at your nearest pharmacy and if it does increase you should probably consider using an erythromycin instead. Get yourself some Inteflora or other cheaper probiotic to use with your Amoxy to prevent runny tummy and vaginal infection.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
user comments

C.

Posted by: Ntombi | 2014-09-08

Hi doctor m 31 years old and m struggling to be pregnant so shud I do or take fr sm medications

Reply to Ntombi
Posted by: ckonar | 2014-01-04

Hi Doc I'm 25 years I'm strugling to get a child bt the Docters said I'm fyn,what can I use to get pregnent?

Reply to ckonar

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement